MAUDE Adverse Event Report: IMPRESS®.BRAIDED; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED; PERIPHERAL CATHETERS
Catalog Number 56538BER
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an endovascular aneurism repair [evar] procedure, the catheter tip detached within the patient.The physician had successfully acquired bilateral femoral vascular access.During guide catheter removal the catheter tip detachment was noted.The foreign body was successfully retrieved with a vascular snare device.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
IMPRESS®.BRAIDED
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11712472
Report Number3010665433-2021-00023
Device Sequence Number19840244
Product Code DQO
UDI-Device Identifier00884450035948
UDI-Public884450035948
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Catalogue Number56538BER
Device Lot NumberE2005061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/09/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE INTERVENTIONAL
Outcome Attributed to Adverse Event Required Intervention;